# SDR 96ZZZM842

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139PA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC296
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 140132100
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GGW - STRONG BURNT ELECTRICAL SMELL IN COCKPIT.  CO-PILOTS WINDSHIELD WIPER MOTOR OVERHEATED.  PULLED WINDSHIELD WIPER CIRCUIT BREAKER AND CONTINUED FLIGHT PER MEL.  REPLACED WINDSHIELD WIPER MOTOR AND WIPER TENSION SPRING.  OPS CHECKED NORMAL.  (M)
